# SDR QXEA2016052200335

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 30,670 hours, 31,665 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Location: De Ice Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEICE PRESSURE CAUTION ILLUMINATED ON DESCENT WHEN BOOTS SELECTED TO SLOW.  IAW THE CHECKLIST, SET MODE SELECT TO MANUAL AND THEN BACK TO SLOW.  THE LIGHT EXTINGUISHED BUT THEN CAME BACK ON.  THE MOST OTBD BOOT LIGHT ON LT WING DID NOT ILLUMINATE.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  PERFORMED FUNCTIONAL TEST OF AIRFRAME PNEUMATIC DEICING SYS IAW AMM TASK 30-11-00-720-801.  OPS TEST GOOD. DEICE PRESSURE CAUTION DID NOT RETURN.  NO FAULTS IN CDS.  RETURNED TO SERVICE.
